# SDR CA050707005

- Difficulty date: June 24, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Kaman K-1200
- Aircraft time: 3,081 hours
- Engine: Lyc T5317A
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: K913001003
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LAG PIN REPLACEMENT BLADE WAS REMOVED.  UPON REMOVAL OF BLADE HUB WAS INSPECTED AND THE PROBLEM WAS FOUND.  THE UPPER SURFACE OF THE LOWER HUB HALF KRON BEARING SURFACE WAS WORN THROUGH TO METAL IN APPROXIMATELY 1/5 OF ITS CIRCUMFERENCE.  NO INSPECTION CRITERIA WAS FOUND IN THE MM FOR THIS PARTICULAR INSTANCE SO HUB WAS RETIRED.
